www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10804

Title: Local analytic reduction of families of diffeomorphisms
Authors: BONCKAERT, Patrick
Hoveijn, I.
VERSTRINGE, Freek
Issue Date: 2010
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(1). p. 317-328
Abstract: We study local analytic simplification of families of analytic maps near a hyperbolic fixed point. A particularly important application of the main result concerns families of hyperbolic saddles, where Siegel's theorem is too fragile, at least in the analytic category. By relaxing on the formal normal form we obtain analytic conjugacies. Since we consider families, it is more convenient to state some results for analytic maps on a Banach space; this gives no extra complications. As an example we treat a family passing through a 1 : -1 resonant saddle. (C) 2010 Elsevier Inc. All rights reserved.
Notes: [Bonckaert, P.; Verstringe, F.] Hasselt Univ, B-3590 Diepenbeek, Belgium. [Hoveijn, I.] Univ Groningen, Johann Bernoulli Inst, NL-9700 AK Groningen, Netherlands.
URI: http://hdl.handle.net/1942/10804
DOI: 10.1016/j.jmaa.2010.01.032
ISI #: 000275385100030
ISSN: 0022-247X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.